RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zinov'ev, Victor Alexandrovich

Statistics Math-Net.Ru
Total publications: 72
Scientific articles: 69
Presentations: 3

Number of views:
This page:2680
Abstract pages:24181
Full texts:7930
References:1335
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person17301
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/193276

Publications in Math-Net.Ru
2020
1. L. A. Bassalygo, V. A. Zinoviev, V. S. Lebedev, “Symmetric block designs and optimal equidistant codes”, Probl. Peredachi Inf., 56:3 (2020),  50–58  mathnet; Problems Inform. Transmission, 56:3 (2020), 245–252  isi  scopus
2. P. Boyvalenkov, K. Delchev, D. V. Zinoviev, V. A. Zinoviev, “On $q$-ary codes with two distances $d$ and $d+1$”, Probl. Peredachi Inf., 56:1 (2020),  38–50  mathnet  elib; Problems Inform. Transmission, 56:1 (2020), 33–44  isi  scopus
2019
3. J. Borges, J. Rifà, V. A. Zinoviev, “On completely regular codes”, Probl. Peredachi Inf., 55:1 (2019),  3–50  mathnet  elib; Problems Inform. Transmission, 55:1 (2019), 1–45  isi  scopus
2018
4. L. A. Bassalygo, V. A. Zinoviev, V. S. Lebedev, “On $m$-near-resolvable block designs and $q$-ary constant-weight codes”, Probl. Peredachi Inf., 54:3 (2018),  54–61  mathnet  elib; Problems Inform. Transmission, 54:3 (2018), 245–252  isi  scopus
2017
5. L. A. Bassalygo, V. A. Zinoviev, “Remark on balanced incomplete block designs, near-resolvable block designs, and $q$-ary constant-weight codes”, Probl. Peredachi Inf., 53:1 (2017),  56–59  mathnet  elib; Problems Inform. Transmission, 53:1 (2017), 51–54  isi  scopus
2016
6. V. A. Zinoviev, D. V. Zinoviev, “Generalized Preparata codes and $2$-resolvable Steiner quadruple systems”, Probl. Peredachi Inf., 52:2 (2016),  15–36  mathnet  mathscinet  elib; Problems Inform. Transmission, 52:2 (2016), 114–133  isi  elib  scopus
2015
7. L. A. Bassalygo, V. A. Zinoviev, “One class of permutation polynomials over finite fields of even characteristic”, Mosc. Math. J., 15:4 (2015),  703–713  mathnet  mathscinet  isi
2014
8. L. A. Bassalygo, V. A. Zinoviev, “Optimal almost equisymbol codes based on difference matrices”, Probl. Peredachi Inf., 50:4 (2014),  15–21  mathnet  mathscinet; Problems Inform. Transmission, 50:4 (2014), 313–319  isi  scopus
9. V. A. Zinoviev, D. V. Zinoviev, “Non-full-rank Steiner quadruple systems $S(v,4,3)$”, Probl. Peredachi Inf., 50:3 (2014),  76–86  mathnet; Problems Inform. Transmission, 50:3 (2014), 270–279  isi  scopus
2013
10. V. A. Zinoviev, D. V. Zinoviev, “Structure of Steiner triple systems $S(2^m-1,3,2)$ of rank $2^m-m+2$ over $\mathbb F_2$”, Probl. Peredachi Inf., 49:3 (2013),  40–56  mathnet  elib; Problems Inform. Transmission, 49:3 (2013), 232–248  isi  scopus
2012
11. V. A. Zinoviev, D. V. Zinoviev, “Steiner triple systems $S(2^m-1,3,2)$ of rank $2^m-m+1$ over $\mathbb F_2$”, Probl. Peredachi Inf., 48:2 (2012),  21–47  mathnet; Problems Inform. Transmission, 48:2 (2012), 102–126  isi  scopus
2011
12. V. A. Zinoviev, D. V. Zinoviev, “Steiner systems $S(v,k,k-1)$: components and rank”, Probl. Peredachi Inf., 47:2 (2011),  52–71  mathnet  mathscinet; Problems Inform. Transmission, 47:2 (2011), 130–148  isi  scopus
2010
13. L. A. Bassalygo, V. A. Zinov'ev, “Exact Values of the Sums of Multiplicative Characters of Polynomials over Finite Fields”, Mat. Zametki, 88:3 (2010),  340–349  mathnet  mathscinet; Math. Notes, 88:3 (2010), 308–316  isi  scopus
14. V. A. Zinoviev, D. V. Zinoviev, “Binary perfect and extended perfect codes of lengths 15 and 16 with ranks 13 and 14”, Probl. Peredachi Inf., 46:1 (2010),  20–24  mathnet  mathscinet; Problems Inform. Transmission, 46:1 (2010), 17–21  isi  scopus
2009
15. V. A. Zinoviev, D. V. Zinoviev, “On one transformation of Steiner quadruple systems $S(v,4,3)$”, Probl. Peredachi Inf., 45:4 (2009),  26–42  mathnet  mathscinet; Problems Inform. Transmission, 45:4 (2009), 317–332  isi  scopus
16. V. A. Zinoviev, T. Ericson, “Fourier-invariant pairs of partitions of finite abelian groups and association schemes”, Probl. Peredachi Inf., 45:3 (2009),  33–44  mathnet  mathscinet; Problems Inform. Transmission, 45:3 (2009), 221–231  isi  scopus
2007
17. L. A. Bassalygo, V. A. Zinov'ev, “Polynomials of Special Form over a Finite Field with an Exact Value of the Trigonometric Sum”, Mat. Zametki, 82:1 (2007),  3–10  mathnet  mathscinet  elib; Math. Notes, 82:1 (2007), 3–9  isi  elib  scopus
18. G. T. Bogdanova, V. A. Zinov'ev, T. J. Todorov, “On the Construction of $q$-ary Equidistant Codes”, Probl. Peredachi Inf., 43:4 (2007),  13–36  mathnet  mathscinet  zmath  elib; Problems Inform. Transmission, 43:4 (2007), 280–302  isi  elib  scopus
19. V. A. Zinov'ev, J. Rifà, “On New Completely Regular $q$-ary Codes”, Probl. Peredachi Inf., 43:2 (2007),  34–51  mathnet  mathscinet; Problems Inform. Transmission, 43:2 (2007), 97–112  isi  scopus
20. V. A. Zinov'ev, D. V. Zinov'ev, “On Resolvability of Steiner Systems $S(v=2^m,4,3)$ of Rank $r\le v-m+1$ over $\mathbb F_2$”, Probl. Peredachi Inf., 43:1 (2007),  39–55  mathnet  mathscinet; Problems Inform. Transmission, 43:1 (2007), 33–47  isi  scopus
2006
21. V. A. Zinov'ev, D. V. Zinov'ev, “Classification of Steiner Quadruple Systems of Order 16 and of Rank 14”, Probl. Peredachi Inf., 42:3 (2006),  59–72  mathnet  mathscinet; Problems Inform. Transmission, 42:3 (2006), 217–229  scopus
22. L. A. Bassalygo, S. M. Dodunekov, V. A. Zinov'ev, T. Helleseth, “The Gray–Rankin Bound for Nonbinary Codes”, Probl. Peredachi Inf., 42:3 (2006),  37–44  mathnet  mathscinet; Problems Inform. Transmission, 42:3 (2006), 197–203  scopus
23. V. A. Zinov'ev, D. V. Zinov'ev, “Binary Extended Perfect Codes of Length 16 and Rank 14”, Probl. Peredachi Inf., 42:2 (2006),  63–80  mathnet  mathscinet; Problems Inform. Transmission, 42:2 (2006), 123–138  scopus
24. V. A. Zinov'ev, D. V. Zinov'ev, “Vasil'ev Codes of Length $n=2^m$ and Doubling of Steiner Systems $S(n,4,3)$ of a Given Rank”, Probl. Peredachi Inf., 42:1 (2006),  13–33  mathnet  mathscinet  zmath; Problems Inform. Transmission, 42:1 (2006), 10–29  scopus
2005
25. L. A. Bassalygo, V. A. Zinov'ev, “On Polynomials of Special Form over a Finite Field of Odd Characteristic Attaining the Weil Bound”, Mat. Zametki, 78:1 (2005),  16–25  mathnet  mathscinet  zmath  elib; Math. Notes, 78:1 (2005), 14–22  isi  elib  scopus
26. V. A. Zinov'ev, T. Helleseth, P. Charpin, “On Cosets of Weight 4 of Binary BCH Codes with Minimum Distance 8 and Exponential Sums”, Probl. Peredachi Inf., 41:4 (2005),  36–56  mathnet  mathscinet  zmath; Problems Inform. Transmission, 41:4 (2005), 331–348
2004
27. V. A. Zinov'ev, D. V. Zinov'ev, “Classification of Steiner Quadruple Systems of Order 16 and of Rank at Most 13”, Probl. Peredachi Inf., 40:4 (2004),  48–67  mathnet  mathscinet  zmath; Problems Inform. Transmission, 40:4 (2004), 337–355
28. V. A. Zinov'ev, T. Helleseth, “On Weight Distributions of Cosets of Goethals-Like Codes”, Probl. Peredachi Inf., 40:2 (2004),  19–36  mathnet  mathscinet  zmath; Problems Inform. Transmission, 40:2 (2004), 118–134
29. V. A. Zinov'ev, D. V. Zinov'ev, “Binary Perfect Codes of Length 15 by Generalized Concatenated Construction”, Probl. Peredachi Inf., 40:1 (2004),  27–39  mathnet  mathscinet  zmath; Problems Inform. Transmission, 40:1 (2004), 25–36
2002
30. L. A. Bassalygo, V. A. Zinov'ev, “On Polynomials over a Finite Field of Even Characteristic with Maximum Absolute Value of the Trigonometric Sum”, Mat. Zametki, 72:2 (2002),  171–177  mathnet  mathscinet  zmath; Math. Notes, 72:2 (2002), 152–157  isi  scopus
31. V. A. Zinov'ev, D. V. Zinov'ev, “Binary Extended Perfect Codes of Length 16 by the Generalized Concatenated Construction”, Probl. Peredachi Inf., 38:4 (2002),  56–84  mathnet  mathscinet  zmath; Problems Inform. Transmission, 38:4 (2002), 296–322
2000
32. V. A. Zinov'ev, A. S. Lobstein, “On Generalized Concatenated Constructions of Perfect Binary Nonlinear Codes”, Probl. Peredachi Inf., 36:4 (2000),  59–73  mathnet  mathscinet  zmath; Problems Inform. Transmission, 36:4 (2000), 336–348
1999
33. S. M. Dodunekov, V. A. Zinov'ev, J. Nilsson, “On Algebraic Decoding of Some Maximal Quaternary Codes and the Binary Golay Code”, Probl. Peredachi Inf., 35:4 (1999),  59–67  mathnet  mathscinet  zmath; Problems Inform. Transmission, 35:4 (1999), 338–345
34. V. A. Zinov'ev, T. Ericson, “New Lower Bounds for Contact Numbers in Small Dimensions”, Probl. Peredachi Inf., 35:4 (1999),  3–11  mathnet  mathscinet  zmath; Problems Inform. Transmission, 35:4 (1999), 287–294
1997
35. P. Charpin, A. Tietäväinen, V. A. Zinov'ev, “On Binary Cyclic Codes with Minimum Distance $d=3$”, Probl. Peredachi Inf., 33:4 (1997),  3–14  mathnet  mathscinet  zmath; Problems Inform. Transmission, 33:4 (1997), 287–296
36. L. A. Bassalygo, V. A. Zinov'ev, “Polynomials of special form over a finite field with maximum modulus of the trigonometric sum”, Uspekhi Mat. Nauk, 52:2(314) (1997),  31–44  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:2 (1997), 271–284  isi  scopus
1996
37. V. A. Zinov'ev, T. Ericson, “On Fourier-Invariant Partitions of Finite Abelian Groups and the MacWilliams Identity for Group Codes”, Probl. Peredachi Inf., 32:1 (1996),  137–143  mathnet  mathscinet  zmath; Problems Inform. Transmission, 32:1 (1996), 117–122
1993
38. V. A. Zinov'ev, G. L. Katsman, “Universal Code Families”, Probl. Peredachi Inf., 29:2 (1993),  3–8  mathnet  mathscinet  zmath; Problems Inform. Transmission, 29:2 (1993), 95–100
1992
39. V. A. Zinov'ev, T. Ericson, “New Packings on a Finite-Dimensional Euclidean Sphere”, Probl. Peredachi Inf., 28:2 (1992),  47–53  mathnet  mathscinet  zmath; Problems Inform. Transmission, 28:2 (1992), 141–146
1991
40. S. M. Dodunekov, V. A. Zinov'ev, T. Ericson, “Concatenation Method for Construction of Spherical Codes in $n$-Dimensional Euclidean Space”, Probl. Peredachi Inf., 27:4 (1991),  34–38  mathnet  mathscinet  zmath; Problems Inform. Transmission, 27:4 (1991), 303–307
1989
41. V. A. Zinov'ev, S. N. Litsyn, S. L. Portnoi, “Concatenated Codes in Euclidean Space”, Probl. Peredachi Inf., 25:3 (1989),  62–75  mathnet  mathscinet  zmath; Problems Inform. Transmission, 25:3 (1989), 219–228
1988
42. L. A. Bassalygo, V. A. Zinov'ev, S. N. Litsyn, “A lower bound for complete trigonometric sums in terms of multiple sums”, Dokl. Akad. Nauk SSSR, 300:5 (1988),  1033–1036  mathnet  mathscinet  zmath; Dokl. Math., 37:3 (1988), 756–759
43. V. A. Zinov'ev, S. N. Litsyn, “Lower bounds for complete rational trigonometric sums”, Uspekhi Mat. Nauk, 43:1(259) (1988),  199–200  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:1 (1988), 259–260  isi
1987
44. V. A. Zinov'ev, S. N. Litsyn, “On the General Code Shortening Construction”, Probl. Peredachi Inf., 23:2 (1987),  28–34  mathnet  mathscinet  zmath; Problems Inform. Transmission, 23:2 (1987), 111–116
45. V. A. Zinov'ev, T. Ericson, “On Concatenated Constant-Weight Codes Beyond the Varshamov–Gilbert Bound”, Probl. Peredachi Inf., 23:1 (1987),  110–111  mathnet  mathscinet  zmath; Problems Inform. Transmission, 23:1 (1987), 110–111
1986
46. V. A. Zinov'ev, S. N. Litsyn, “On the Dual Distance of BCH Codes”, Probl. Peredachi Inf., 22:4 (1986),  29–34  mathnet  mathscinet  zmath; Problems Inform. Transmission, 22:4 (1986), 272–277
1985
47. V. A. Zinov'ev, S. N. Litsyn, “On Codes Beyond the Gilbert Bound”, Probl. Peredachi Inf., 21:1 (1985),  109–111  mathnet  mathscinet  zmath
1984
48. V. A. Zinov'ev, “On a Generalization of the Johnson Bound for Constant-Weight Codes”, Probl. Peredachi Inf., 20:3 (1984),  105–108  mathnet  mathscinet  zmath
49. V. A. Zinov'ev, S. N. Litsyn, “On Shortening of Codes”, Probl. Peredachi Inf., 20:1 (1984),  3–11  mathnet  mathscinet  zmath; Problems Inform. Transmission, 20:1 (1984), 1–7
1983
50. L. A. Bassalygo, V. A. Zinov'ev, “Some simple consequences of coding theory for combinatorial problems of packings and coverings”, Mat. Zametki, 34:2 (1983),  291–295  mathnet  mathscinet  zmath; Math. Notes, 34:2 (1983), 629–631  isi
51. G. V. Zaitsev, V. A. Zinov'ev, N. V. Semakov, “Minimum-Check-Density Codes for Correcting Bytes of Errors, Erasures, or Defects”, Probl. Peredachi Inf., 19:3 (1983),  29–37  mathnet  mathscinet  zmath; Problems Inform. Transmission, 19:3 (1983), 197–204
1982
52. V. A. Zinov'ev, S. N. Litsyn, “On Methods of Code Lengthening”, Probl. Peredachi Inf., 18:4 (1982),  29–42  mathnet  mathscinet  zmath; Problems Inform. Transmission, 18:4 (1982), 244–254
1981
53. V. A. Zinov'ev, “Generalized Concatenated Codes for Channels with Error Bursts and Independent Errors”, Probl. Peredachi Inf., 17:4 (1981),  53–62  mathnet  mathscinet  zmath; Problems Inform. Transmission, 17:4 (1981), 254–260
1979
54. V. A. Zinov'ev, V. V. Zyablov, “Codes with Unequal Protection of Information Symbols”, Probl. Peredachi Inf., 15:3 (1979),  50–60  mathnet  mathscinet  zmath; Problems Inform. Transmission, 15:3 (1979), 197–205
55. L. A. Bassalygo, V. A. Zinov'ev, V. V. Zyablov, M. S. Pinsker, G. Sh. Poltyrev, “Bounds for Codes with Unequal Protection of Two Sets of Messag”, Probl. Peredachi Inf., 15:3 (1979),  40–49  mathnet  mathscinet  zmath; Problems Inform. Transmission, 15:3 (1979), 190–197
56. V. A. Zinov'ev, V. V. Zyablov, “Correction of Error Bursts and Independent Errors using Generalized Concatenated Codes”, Probl. Peredachi Inf., 15:2 (1979),  58–70  mathnet  mathscinet  zmath; Problems Inform. Transmission, 15:2 (1979), 125–134
1978
57. I. I. Dumer, V. A. Zinov'ev, “Some New Maximal Codes over $GF(4)$”, Probl. Peredachi Inf., 14:3 (1978),  24–34  mathnet  mathscinet  zmath; Problems Inform. Transmission, 14:3 (1978), 174–181
58. V. A. Zinov'ev, V. V. Zyablov, “Decoding of Nonlinear Generalized Concatenated Codes”, Probl. Peredachi Inf., 14:2 (1978),  46–52  mathnet  mathscinet  zmath; Problems Inform. Transmission, 14:2 (1978), 110–114
1977
59. L. A. Bassalygo, V. A. Zinov'ev, “Remark on Uniformly Packed Codes”, Probl. Peredachi Inf., 13:3 (1977),  22–25  mathnet  mathscinet  zmath; Problems Inform. Transmission, 13:3 (1977), 178–180
1976
60. V. A. Zinov'ev, “Algebraic theory of block codes detecting independent”, Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern., 13 (1976),  189–234  mathnet  zmath; J. Soviet Math., 7:2 (1977), 243–271
61. V. A. Zinov'ev, “Generalized Cascade Codes”, Probl. Peredachi Inf., 12:1 (1976),  5–15  mathnet  mathscinet  zmath; Problems Inform. Transmission, 12:1 (1976), 2–9
1975
62. L. A. Bassalygo, V. A. Zinov'ev, V. K. Leont'ev, N. I. Fel'dman, “Nonexistence of Perfect Codes for Some Composite Alphabets”, Probl. Peredachi Inf., 11:3 (1975),  3–13  mathnet  mathscinet  zmath; Problems Inform. Transmission, 11:3 (1975), 181–189
1974
63. L. A. Bassalygo, G. V. Zaitsev, V. A. Zinov'ev, “Uniformly Packed Codes”, Probl. Peredachi Inf., 10:1 (1974),  9–14  mathnet  mathscinet  zmath; Problems Inform. Transmission, 10:1 (1974), 6–9
1972
64. V. A. Zinov'ev, V. K. Leont'ev, “On Perfect Codes”, Probl. Peredachi Inf., 8:1 (1972),  26–35  mathnet  mathscinet  zmath; Problems Inform. Transmission, 8:1 (1972), 17–24
1971
65. N. V. Semakov, V. A. Zinov'ev, G. V. Zaitsev, “Uniformly Packed Codes”, Probl. Peredachi Inf., 7:1 (1971),  38–50  mathnet  mathscinet  zmath; Problems Inform. Transmission, 7:1 (1971), 30–39
1969
66. N. V. Semakov, V. A. Zinov'ev, “Balanced Codes and Tactical Configurations”, Probl. Peredachi Inf., 5:3 (1969),  28–36  mathnet  mathscinet  zmath; Problems Inform. Transmission, 5:3 (1969), 22–28
67. N. V. Semakov, V. A. Zinov'ev, G. V. Zaitsev, “A Class of Maximum Equidistant Codes”, Probl. Peredachi Inf., 5:2 (1969),  84–87  mathnet  mathscinet  zmath; Problems Inform. Transmission, 5:2 (1969), 65–68
68. N. V. Semakov, V. A. Zinov'ev, “Complete and Quasi-complete Balanced Codes”, Probl. Peredachi Inf., 5:2 (1969),  14–18  mathnet  mathscinet  zmath; Problems Inform. Transmission, 5:2 (1969), 11–13
1968
69. N. V. Semakov, V. A. Zinov'ev, “Equidistant $q$-ary Codes with Maximal Distance and Resolvable Balanced Incomplete Block Designs”, Probl. Peredachi Inf., 4:2 (1968),  3–10  mathnet  mathscinet  zmath; Problems Inform. Transmission, 4:2 (1968), 1–7

2019
70. J. Borges, J. Rifà, V. A. Zinoviev, “Erratum to: “On completely regular codes” [Problemy Peredachi Informatsii 55, no. 1, 3–50 (2019)]”, Probl. Peredachi Inf., 55:3 (2019),  109  mathnet  elib; Problems Inform. Transmission, 55:3 (2019), 298  isi  scopus
2013
71. V. A. Zinoviev, D. V. Zinoviev, “Remark on “Steiner triple systems $S(2^m-1,3,2)$ of rank $2^m-m+1$ over $\mathbb F_2$” published in Probl. Peredachi Inf., 2012, no. 2”, Probl. Peredachi Inf., 49:2 (2013),  107–111  mathnet; Problems Inform. Transmission, 49:2 (2013), 192–195  isi  scopus
2004
72. A. M. Barg, L. A. Bassalygo, V. M. Blinovskii, M. V. Burnashev, N. D. Vvedenskaya, G. K. Golubev, I. I. Dumer, K. Sh. Zigangirov, V. V. Zyablov, V. A. Zinov'ev, G. A. Kabatiansky, V. D. Kolesnik, N. A. Kuznetsov, V. A. Malyshev, R. A. Minlos, D. Yu. Nogin, I. A. Ovseevich, V. V. Prelov, Yu. L. Sagalovich, V. M. Tikhomirov, R. Z. Khas'minskii, B. S. Tsybakov, “Mark Semenovich Pinsker. In Memoriam”, Probl. Peredachi Inf., 40:1 (2004),  3–5  mathnet  mathscinet; Problems Inform. Transmission, 40:1 (2004), 1–4

Presentations in Math-Net.Ru
1. Об одном семействе сферических кодов с большим расстоянием
V. A. Zinov'ev
Seminar on Coding Theory
April 12, 2016 19:00
2. О совершенных кодах в метрике Ли
V. A. Zinov'ev
Seminar on Coding Theory
May 20, 2014 19:00
3. Binary Perfect Codes with the Specified Rank
V. A. Zinov'ev
Seminar on Coding Theory
January 22, 2013 19:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021